# SDR 97ZZZX2810

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600EE
- Make and model: Piper PA-31-350
- Aircraft serial: 317952158
- Engine: Lyc LTIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, ENGINE OIL FILTER WAS CUT OPEN AND INSPECTED.  FILTER WAS FOUND CONTAMINATED WITH METAL PARTICLES.  INSPECTION OF PROPELLER AND ALL OTHER ENGINE ACCESSORIES WAS SATISFACTORY.  ENGINE WAS REMOVED FROM SERVICE.
